# SDR HNAA2021090200439

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,954 hours, 34,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER FA SEAT INOP. REMOVED AND REPLACED #100 EMERGENCY LIGHT DC/AC INVERTER IN REF. TO AMM TASK 33-50-11-000/400-801-A. OPS CHECK GOOD.
